# SDR UPS01837106

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 FUSELAGE SKIN IS CRACKED AT CANTED STA 1723.076 LONG 15R.  REPAIRED SKIN IAW SRM 53-2-1 FIG 7.
